# SDR KCSA061106

- Difficulty date: April 6, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 80,485 hours, 19,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 985 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CORRODED AT BS 985 STRINGER S-43L.
